# SDR CA011113010

- Difficulty date: October 29, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 60135006
- Condition: Cracked
- Location: Engine Bay
- Part time: 16,859 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  CRACKS FOUND AT THREE LOCATIONS ON REPEAT INSPECTION: FS 630, LBL 36 & BL 0 WHILE PERFORMING SB A601R-53-059.DISCREPANCIES WILL BE REPAIR USING BOMBARDIER DISPOSITION.
